# SDR AALA201906059006

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 96,159 hours, 15,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3A FORWARD EMERGENCY WHITE LIGHT INOPERATIVE. MAINTENANCE RECONNECTED WIRES TO EMERGENCY LIGHT AT SEAT 3A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
